# SDR SWAA2013080918989

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 53,834 hours, 42,931 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 115A3757U37
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE AILERON BALANCE BAY VERTICAL ANGLE INBD & FWD OF NR 2 HINGE FITTING CRACKED.  R&R FITTING IAW SRM.
